# SDR AWXA200600944

- Difficulty date: May 5, 2006
- Submitted: June 13, 2006
- Operation: Air carrier
- Aircraft: N156AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23778
- Aircraft time: 59,396 hours, 41,443 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Web
- Part number: 65C334192
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 5920843 - DURING C-19 CHECK, DISCOVERED LEVEL 1 CORROSION ON RT AFT LAV MAIN DECK (SUB-FLOOR), BS 1016-1031, RBL 2-37, WL 208.  MAINTENANCE REMOVED AND REPLACED RT AFT LAV MAIN DECK (SHEAR WEB) IAW SRM 51-40-02-OG AT BS 1016-1031, RBL 2-37, WL 208.
